# SDR 2008FA0000881

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: General aviation
- Aircraft: N293DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0193
- Aircraft time: 2,226 hours, 2,226 cycles
- Engine: Cont IO240B
- Engine time: 22 hours, 22 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4310
- Part serial: 08063188
- Condition: Failed
- Location: Left
- Part time: 22 hours, 20 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO, PN 4310, SN 08063188. DELIVERED NEW WITH APPLICABLE SB, SB3-08A. AFTER 21.6 HOURS COMPLIANCE WITH SB3-08A FOUND PART FAILED.
